Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
In  Forthcoming  Issues
Equivariant complex bundles, fixed points and equivariant unitary bordism

Andrés Ángel, José Manuel Gómez, Bernardo Uribe

A May-type spectral sequence for higher topological Hochschild homology

Gabriel Angelini-Knoll, Andrew Salch

Logarithmic Hennings invariants for restricted quantum sl(2)

Anna Beliakova, Christian Blanchet, Nathan Geer

Cohomology of symplectic groups and Meyer's signature theorem

Dave Benson, Caterina Campagnolo, Andrew Ranicki, Carmen Rovi

On the commutative algebra of categories

John D. Berman

Algebraic Stability of Zigzag Persistence Modules

Magnus Bakke Botnan, Michael Lesnick

Non-crossing partitions and Milnor fibers

Thomas Brady, Michael J. Falk, Colum Watt

A refinement of Betti numbers and homology in the presence of a continuous function, II: The case of an angle-valued map

Dan Burghelea

A note on the (infty,n)-category of cobordisms

Damien Calaque, Claudia Scheimbauer

Scl in free products

Lvzhou Chen

Self-dual binary codes from small covers and simple polytopes

Bo Chen, Zhi Lü, Li Yu

The geometry of the knot concordance space

Tim Cochran, Shelly Harvey

Notes on open book decompositions for Engel structures

Vincent Colin, Francisco Presas, Thomas Vogel

On periodic groups of homeomorphisms of the 2-dimensional sphere

Jonathan Conejeros

Pretty rational models for Poincaré duality pairs

Hector Cordova Bulens, Pascal Lambrechts, Donald Stanley

Knot Floer homology and Khovanov-Rozansky homology for singular links

Nathan Dowlin

The Distribution of Knots in the Petaluma Model

Chaim Even-Zohar, Joel Hass, Nathan Linial, Tahl Nowik

$A_\infinity$-resolutions and the Golod property for monomial rings

Robin Frankhuizen

Hyperplanes of Squier's cube complexes

Anthony Genevois

A signature invariant for knotted Klein graphs

Catherine Gille, Louis-Hadrien Robert

Erratum for 'Gorenstein duality for real spectra'

John Greenlees, Lennart Meier

Encoding equivariant commutativity via operads

Javier J. Gutiérrez, David White

Symplectic capacities from positive S^1-equivariant symplectic homology

Michael Hutchings, Jean Gutt

Spectral order for contact manifolds with convex boundary

András Juhász, Sungkyung Kang

Alternating links have representativity 2

Thomas Kindred

The factorization theory of Thom spectra and twisted non-abelian Poincaré duality

Inbar Klang

Homotopy (pre-)derivators of cofibration categories and quasi-categories

Tobias Lenz

Dynamic characterizations of quasi-isometry, and applications to cohomology

Xin Li

Framed cobordism and flow category moves

Andrew Lobb, Patrick Orson, Dirk Schütz

Equivariant cohomology Chern numbers determine equivariant unitary bordism

Zhi Lü, Wei Wang

Symmetric chain complexes, twisted Blanchfield pairings, and knot concordance

Allison N. Miller, Mark Powell

The space of short ropes and the classifying space of the space of long knots

Syunji Moriya, Keiichi Sakai

Dimension functions for spherical fibrations

Cihan Okay, Ergün Yalçin

Weighted sheaves and homology of Artin groups

Giovanni Paolini, Mario Salvetti

Algebraic and topological properties of big mapping class groups

Priyam Patel, Nicholas G. Vlamis

Homological stability for diffeomorphism groups of high dimensional handlebodies

Nathan Perlmutter

Braid monodromy, orderings, and transverse invariants

Olga Plamenevskaya

Wild translation surfaces and infinite genus

Anja Randecker

Action dimension of lattices in euclidean buildings

Kevin Schreve

Kakimizu complex of Seifert fibered spaces

Jennifer Schultens

The universal quantum invariant and colored ideal triangulations

Sakie Suzuki

Anick spaces and Kac-Moody groups

Stephen Theriault, Jie Wu

The profinite completions of knot groups determine the Alexander polynomials

Jun Ueki

Ends of Schreier graphs of hyperbolic groups

Audrey Vonseel

The action of matrix groups on aspherical manifolds

Shengkui Ye

A note on knot concordance

Eylem Zeliha Yildiz

The fundamental group of locally standard $T$-manifolds

Haozhi Zeng

Modulo 2 counting of Klein-bottle leaves in smooth taut foliations

Boyu Zhang